Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 1, Pages 17-31

Equivalent norms of Herz-type Besov and Triebel-Lizorkin spaces

1Department of Mathematics, Hunan Normal University, Changsha 410081, China
2Department of Mathematics, Changsha University of Science and Technology, Changsha 410076, China

Received 1 March 2004

Academic Editor: Hans Triebel

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper the author obtains equivalent norms of Herz-type Besov and Triebel-Lizorkin spaces, which are generalizations of well-known Herz-type spaces and inhomogeneous Besov and Triebel-Lizorkin spaces.